Home » Frequently asked Questions on Health » What are the side effects of Gardenal?

What are the side effects of Gardenal?

Q: I am a 42 years old male who is taking Gardenal 90 at bed time for the last three years. For the last one year, I am having pain in my shoulders and finger joints. What are the side effects of Gardenal? I am suffering from disseminated neurocysticercosis for the last eight years. Earlier, I was given Oxerate (900 mg) for five years but after that I started experiencing mouth ulcers. So the doctor changed it to Gardenal.

A:Gardenal is the brand name. It contains a drug called phenobarbitone which is used to prevent convulsions. The drug can cause gastro-intestinal upset but in most cases the side effects subside in due course. It does not cause pain in joints though its prolonged use can lead to reduced bone mineral density, increased risk of fractures and osteoporosis.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------